# SDR AALA20120319001

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N9414W
- Make and model: Doug DC-9-83
- Aircraft serial: 53189
- Aircraft time: 48,409 hours, 23,534 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - CREW REPORTED AFTER ONE HOUR OF FLIGHT WITH THE WEATHER RADAR ON NAVIGATIONAL DISPLAY, DISPLAY WENT FULL GREEN FOLLOWED BY "WXR FAIL".  FLIGHT LANDED STL WITHOUT INCIDENT.  REPLACED WEATHER RADAR TRANSCEIVER.  SYSTEM GROUND CHECK NORMAL OPERATION.
